# SDR UPS07550571

- Difficulty date: August 4, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 23,181 hours, 15,755 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102530
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENTS IN FWD CARGO FUSELAGE FRAME STA 780, APPROX S23R AND S24R (2EA).  ACCOMPLISHED REPAIR PER FINAL EA 757-5332-27-A1728 AND UPS EO B757-5310-27479-A.
